Translator Disclaimer
June 1959 Approximation by polynomials with integral coefficients, a reformulation of the Stone-Weierstrass theorem
Edwin Hewitt, Herbert S. Zuckerman
Duke Math. J. 26(2): 305-324 (June 1959). DOI: 10.1215/S0012-7094-59-02630-4
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 2 • June 1959
Back to Top